# SDR UIEA2013082300455

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,373 hours, 15,236 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 7705402
- Condition: Malfunctioned
- Location: Pitot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AUX PITOT EICAS MESSAGE, SWAPPED RELAY K312 WTH K614 IAW WDM 30-31-23 AND SWPM 20-00-00 TESTED PITOT STATIC PROBE ANTI ICING IAW AMM 30-31-00.  OPS CHECKED NORMAL.
